OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4762

Title: Doubly multipliable matrices
Authors: Rubió, P.
Gelonch, J.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: P. Rubió, J. Gelonch, “Doubly multipliable matrices”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 103-126.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: Si studiano i sottospazi nei quali le matrici doppiamente moltiplicabili (A, B) si scompongono secondo i loro divisori elementari, e l’effetto di A e B come applicazioni tra essi. Nasce il concetto di coppia tra matrici doppiamente moltiplicabili e, sulla base di questo, si studia quando due matrici P e Q possono scomporsi nella forma AB e BA, rispettivamente, con una costruzione esplicita delle matrici A e B. Infine, si studia l’equivalenza tra coppie di matrici doppiamente moltiplicabili.
We study the subspaces into which the doubly multipliable matrices (A, B) decompose according to their elementary divisors, and the effect of A and B as applications between them. There appears the concept of coupling between doubly multipliable matrices and on the basis of this we study when two matrices P and Q can decompose into the form AB and BA respectively, with an explicit construction of the matrices A and B. Finally, we study the equivalence between doubly multipliable pairs of matrices.
URI: http://hdl.handle.net/10077/4762
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
RubioGelonchRendMat24.pdf1.39 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.